Ibuprofen Immediate Release Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
- facial swelling
- asthma (wheezing)
- skin reddening
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning
This product contains an nonsteroidal anti-inflammatory drug (NSAID), which may cause severe stomach bleeding. The chance is higher if you:
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
- if you have ever had an allergic reaction to any other pain reliever / fever reducer
- right before or after heart surgery
- you have problems or serious side effects from taking pain relievers or fever reducers
- the stomach bleeding warning applies to you
- you have a history of stomach problems, such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- you have asthma
- you are taking a diuretic
- taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
- under a doctor’s care for any serious condition
- taking any other drug
- you experience any of the following signs of stomach bleeding
- feel faint
- vomit blood
- have bloody or black stools
- have stomach pain that does not get better
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present in the painful area
- any new symptoms appear
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofenduring the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
- temporarily relieves minor aches and pains due to:
- muscular aches
- minor pain of arthritis
- the common cold
- menstrual cramps
- temporarily reduces fever
There is currently no drug history available for this drug.
There are no additional details available for this product.
Ibuprofen Immediate Release Manufacturers
Discount Drug Mart
Discount Drug Mart
Shasun Pharmaceuticals Limited
Login To Your Free Account